# SDR DALA2024122311911

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION FWD GALLEY COMPARTMENT G1 WORKDECK LOWER SKIN TROLLEY RETAINER AREA. CORRECTIVE ACTION: REPAIRED PER ER/A # 622139-14. (0721958)
